MathSciNet Relay Station
MathSciNet bibliographic data
MR792768 14L30 (14M10)
Nakajima, Haruhisa Quotient complete intersections of affine spaces by finite linear groups. Nagoya Math. J. 98 (1985), 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement